1887

oa South African Journal of Chemistry - Derivation of formulae underlying the angular overlap model and normalization of wave functions

Volume 29, Issue 2-3
  • ISSN : 0379-4350

 

Preview this article:
Zoom in
Zoomout

Derivation of formulae underlying the angular overlap model and normalization of wave functions, Page 1 of 1

| /docserver/preview/fulltext/chem/29/2-3/2073-1.gif

There is no abstract available for this article.
Use the preview function to the left.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/chem/29/2-3/AJA03794350_2072
1976-01-01
2016-12-10

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error